# SDR DALA14017675649

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN, BETWEEN FRONT SPAR AND REAR SPAR AT STA WS 95 AND WS 204 APPROXIMATELY AT THE EMERGENCY ESCAPE PATH HAS CORROSION.  REMOVED CORROSION ON LT WING UPPER SKIN SURFACE FROM WS 95 AND 204 APPROX IAW SRM 51-10-02. HFEC INSP REWORKED AREA IAW NDTM PT 6, 51-00-19, NO CRACKS NOTED, HFEC INSP OPEN FASTENER HOLES IAW NDTM PT 6 51-00-16.  NO CRACKS NOTED, FLAP PEENED REWORKED AREA IAW BSOPM 20-10-031. RE-INSTALLED FASTENERS OF SAME TYPE AND SIZE, AT REMOVED LOCATIONS AS REQUIRED IAW ER/A 522811-14, REV ORIGINAL.
